Posted by: Hope* | 2008-11-07

Advice Please

Hello CS. Hope you are well. I was wondering if one cant be on too much meds? I have handful of Meds to take in the mornings all prescribed by my Psychiatrist. I have spoken to her about this but she does not think I should go off them. On some days I am quite calm and stable but on days like today and yesterday I feel as though I am going to crack and soon. I see a psychologist regularly. Help please, i dont think I am ever going to get out of this. Why do these things just suddenly happen. I have been battling for the past two and a half years. I also feel constantly nauseous Please help. Any advice for me please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its very easy to be on too many meds, or on meds which interact with each other in an unhelpful way. One needs a good, thorough assessment and a reliable diagnosis, then a plan to use the minimum number of meds to be effective. Stopping meds including psych meds suddenly can be most unfortunate, and should only be done with your shrinks advice. And your psychologist ought tio be using CBT methods ( all others, currently, are obsolete ) to help you deal with exactly the sort of worries you describe.
Maybe ask your psychiatrist to mhelp you get a second opinion from someone neutral and expert, either to make some fresh helpful suggestions, or to confirm your existing plan of treatment, and enhance your confidence in it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.